Couldn't find what you looking for?

TRY OUR SEARCH!

The first day of my last period was on January 4th, 2007.
I had sex with condom on Thursday 11, i took Plan B on saturday 13, 9pm. Same night, around 12 had sex again, without comdom, but he never came, on monday 15 i took Plan B again. I now it's kinda early, but i feel pregnant. I have fatigue, nausea, breast tenderness, etc.
Could i be pregnant even taking Plan B twice? Or do you think it could be the Plan B side effects? I heard that the side effects of emergency contraception only last for 24 hours. My period is due to February 1, but i can't wait until that, i'm so worried i can't sleep!!!

Loading...

hello.

hi there. well, the morning after pill is pretty much safe and it can be used as often as it is needed, but that doesn't mean that you can have intercourse where you don't take care about it and take this emergency contraception every single day.  that would be a little bit irresponsible. but, you can definitely use it twice in one week. sure, you can expect to have more side - effects but that is normal. also, I would suggest you and everyone else, if you don't want to have a baby, you really should be careful during the intercourse. it is an emergency pill, but it is not magic pill as well. keep that in your mind. 

Reply

Loading...

Update:
I got my "period" on saturday 20th, way too early, since i was due to feb 1st. The thing is this "period" was very light, and only lasted for 3 days (when normally is 6-7). I was wondering if this is a plan B side effect? or was it implantation bledding? i have to say, i feel very pregnant now.
I have sore breast, especially the nipples. My tummy feels hard, i'm tired and moody all the time...i'm also very worried about this..do you think is it my mind?
Reply

Loading...

Don't be scared or surprised if your period came earlier. That is one of the several sides - effects that can happen after you took the emergency pill. Sure, sometimes those pills don't work and you should know that none of those contraceptive pills or condoms can be 100% safe so getting pregnant on emergency contraceptive is possible, and I suggest you do the home pregnancy test or to visit your doctor. 

I remember when I took the emergency pill for the first time - I had two periods in one month. Both were really weird but next month my period was normal, like always. 

Sure, after those pills you can have some nausea feeling or you might throw up. 

Reply

Loading...

I am in an extremely similar situation right now.
The first day of my period - 1/2/07
Had sex - 1/13 and took Plan B approx. 5 minutes after sex
Bleeding - 1/20 (way too early for a normal period)
and as of 2/5 - still no "regular period"

have you gotten yours yet? let me know how this turns out..
Reply

Loading...

And...?

%-)
Reply

Loading...

The morning after pill CAUSES sore breasts and PMS like symptoms, which do mimic pregnancy symptoms.

That bleeding pattern sounds normal for PLAN B.
Reply

Loading...

This is my second time taking plan b within one month and the last time I took it I got my period and everything was fine but this time for some reason Ive been having light cramping in my abdominal area for a week what could this mean
Reply

Loading...